# SDR QXEA2019012200029

- Difficulty date: January 3, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 10 DUE TO CORROSION OUT-OF-LIMITS. REMOVED 2(EA) SPLICE ANGLES COMMON TO SEAT TRACK NR 10 & NR 11 IAW SRM 51-40-15 & 51-42-05. INSTALLATION PERFORMED ON JOB 5415441 OP 154 STEP 3. REMOVED 4(EA) NUTPLATE CLIPS ON SEAT TRACK NR 10 IAW SRM 51-42-05. INSTALLED 4EA NUTPLATE CLIPS ON SEAT TRACK NR 10 REF SRM 51-42-05. REMOVED DAMAGED SEAT TRACK NR 10 IAW SRM 51-41-00, 51-42-05 & 51-40-15. NEW SEAT TRACK NR 10 PN 85328210-121 REF SRM 51-41-00, 51-42-05, 51-40-15 AND DWG 85328201 REV- E. LOCATED AND DRILLED SEAT TRACK NR 10 REF SRM 51-40-07. TORQUED AND SEALED AND PERFORMED RESISTANCE TEST ALL CHECKED GOOD REF AMM 20-10-01-430-801 AND 51-80-00-760-831.
